English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Comment on "Convective Nonlinearity in Non-Newtonian Fluids" - Temmen et al. Reply

MPS-Authors
/persons/resource/persons48589

Pleiner,  Harald
MPI for Polymer Research, Max Planck Society;

/persons/resource/persons47665

Brand,  H. R.
MPI for Polymer Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Temmen, H., Pleiner, H., Liu, M., & Brand, H. R. (2001). Comment on "Convective Nonlinearity in Non-Newtonian Fluids" - Temmen et al. Reply. Physical Review Letters, 86, 745-745.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-67F7-6
Abstract
There is no abstract available